# SDR QXEA9900416

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN FORWARD CARGO DOOR INNER SKIN .170 DEEP AND 2.0 WIDE, ABOVE AFT HOOK LATCH MECHANISM.  REPAIRED IAW FOKKER SRM 51-31-01 AND 51-31-05.
